... C. I am to to begin taking these 2 meds on Monday, May 18, 2015 and heard of side effects being headaches, fever, chills, muscle & bone pn. nausea,vomiting, dry skin & mouth & most importantly erratic mood swings. A lot of these problems I already deal with but I'm very nervous about the erratic mood swings..have already been diagnosed as Bipolar Disorder and am now taking Trileptal which is working very well for me. I have to be very careful w/ all meds I take do to having "Chronic Diastolic Heart Failure" and can't take any meds that will cause my Q-T interval on my EKG' s to be prolonged. Trileptal has been only med I can take but have to stop it due to contraindications it has w/ Sovaldi. Can anyone inform me of any other meds that might be good for me to take and also say what their side effects were while taking Hep C meds? Cannot take Effexor which worked for me in the past due to my heart condition. PLEASE... very nervous and asking for help. Any information would be greatly appreciated!